Title of article :
Short proofs of summation and transformation formulas for basic hypergeometric series
Author/Authors :
Victor J.W. Guo and Jiang Zeng، نويسنده , , Jiang Zeng، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2007
Pages :
16
From page :
310
To page :
325
Abstract :
We show that several terminating summation and transformation formulas for basic hypergeometric series can be proved in a straightforward way. Along the same line, new finite forms of Jacobi’s triple product identity and Watson’s quintuple product identity are also proved. © 2006 Elsevier Inc. All rights reserved
Keywords :
Jackson’s 8?7 summation , Watson’s 8?7 transformation , Jacobi’s triple product identity , Singh’s quadratictransformation , Watson’s quintuple product identity , Bailey’s 10?9 transformation
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2007
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
935339
Link To Document :
بازگشت